# SDR HNAA2021072700337

- Difficulty date: July 23, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 47,987 hours, 44,165 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frm 46
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E867911 - RH UPPER SEAT TRACK SUPPORT CORRODED AT FR 46.  ...  PERFORMED PERMANENT REPAIR ON RH UPPER SEAT TRACK SUPPORT AT FRAME 46 AREA IAW EMB 145 SRM 53-00-11 ITEM 5 FIG 207 AND EO1-05-21-0176.
